MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E602
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 602 module serial number is (b)(6).The alarm trace did not indicate any issues.The investigation found that the event was consistent with the dirt and crystalline material from the sample probe and gripper falling into the reaction cup during the assay.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable elecsys cea result from one patient sample tested on the cobas e 602 module.The initial result was 5.22 ng/ml.The repeat result was 1.07 ng/ml.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
Medwatch sections d.Device identification, d.Manufacturer info, g contact office-manufacturing site (continued g1), and medwatch field g4 pma / 510k (premarket numbers) updated.The customer stated that the qcs were within the specified ranges.The investigation determined that incomplete or incorrect customer maintenance caused the event (excessive dirt and crystalline material in the sample probe, contaminating the gripper).Product labeling states: "daily maintenance of the e 602 module cleaning probes and nozzles of the e 602 module - to ensure that the instrument measures accurately, you must clean the sample probe, reagent probe, the nozzles of the pre-wash area, and the ecl sipper nozzles." the investigation did not identify a product problem.

Brand Name
COBAS E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24458025
Report Number1823260-2026-00715
Device Sequence Number9310413
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberE602
Device Catalogue Number05990378001
Device Lot Number85460200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/01/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown